# SDR DXTA200601520

- Difficulty date: July 27, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N929QS
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 5,876 hours, 3,726 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING TURNING OFF THE RUNWAY ALL CONTROL OF THE NOSEWHEEL STEERING WAS LOST TILLER PLUS PEDALS WERE FROZEN.
